LIght headed after applying t1-pro - AnabolicMinds.com

LIght headed after applying t1-pro

  1. New Member
    Gmonkey's Avatar
    Join Date
    Oct 2002
    Age
    40
    Posts
    50
    Rep Power
    171

    Reputation

    LIght headed after applying t1-pro


    Not sure which forum to use but I felt light headed after applying T1-pro spray. I have low blood pressure just below normal. As the doctor said "for a guy your size that is suprising" (I am at 24% bf and very fat but down 6% from beginning of Sept.)

    I also noticed with the spray do it in a large room and spray away from your face. That stuff burns your eyes in a small room. ALso wash your hands very well after rubbing it in, don't touch your eyes. I am applying to bottom of forearms, inside and outside of upper arms and shoulders and traps.


    Just curious if anyone thought about the top of feet as there are lots of nice veins there.

  2. Advanced Member
    Lifeguard's Avatar
    Join Date
    Oct 2002
    Age
    30
    Posts
    601
    Rep Power
    447

    Reputation

    I think it may just be the fumes from the spray and chems in it thats making you light headed.

    The top of the feet...

    ...I think I heard that once and the guy ended up burning the tops of his feet or something when he tried that
  3. Homebrew Help, Inc.
    curt2go's Avatar
    Join Date
    Oct 2002
    Age
    38
    Posts
    1,630
    Rep Power
    962

    Reputation

    The skin is thin at the top of your feet. Only apply once a day though as it can burn a bit... Yeh I spray holding my breath and exit the room breath and rub in... The fumes are bad... hope that helps.. talk to ya.

    PS make sure to keep a log in the cycle results section.. Talk to ya.
    •   
       

  4. Homebrew Help, Inc.
    curt2go's Avatar
    Join Date
    Oct 2002
    Age
    38
    Posts
    1,630
    Rep Power
    962

    Reputation

    Oh yeh not to make fun or anything but at 24%bf you don't want ot spray on particularely fatty areas. Keep it on the thinner areas. Talk to ya
  5. New Member
    Gmonkey's Avatar
    Join Date
    Oct 2002
    Age
    40
    Posts
    50
    Rep Power
    171

    Reputation

    That is why I am applying to inside of arm and forearm. These are very veiny for me, my traps and delts do not have much fat on them comparatively as it is in my gut, ass and thighs.
  6. New Member
    bigbadboss101's Avatar
    Join Date
    Oct 2002
    Age
    45
    Posts
    145
    Rep Power
    218

    Reputation

    The top of my feet are not sensitive at all. The only places that I felt 'burns' on occasions would be back of neck, lower abs, and sometimes upper back. OTOH, I did accidentally touch my face after I washed my hands and that did burn big time.
  

  
 

Similar Forum Threads

  1. tingly , light headed after workout, blackedout
    By Born2kill in forum Anabolics
    Replies: 9
    Last Post: 12-19-2011, 09:33 AM
  2. Pain After Applying T1-Pro
    By babygetoboy in forum Anabolics
    Replies: 1
    Last Post: 04-26-2003, 08:35 PM
  3. Best way to keep gains after a T1 pro cycle?
    By jminis in forum Anabolics
    Replies: 8
    Last Post: 03-26-2003, 11:28 PM
  4. First T1 pro order on it's way.
    By DreamWeaver in forum Anabolics
    Replies: 3
    Last Post: 11-06-2002, 11:30 AM
  5. T1 Pro
    By shanesurfs in forum Anabolics
    Replies: 17
    Last Post: 11-02-2002, 06:01 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in